m+Medelevator.RU
← Поиск публикаций
American journal of ophthalmology · 2004

Cystoid macular edema in a low-risk patient after switching from latanoprost to bimatoprost.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Carrillo Monica M, Nicolela Marcelo T

Аннотация

PURPOSE: To report a case of angiographically documented cystoid macula edema occurring after switching a pseudophakic patient from latanoprost to bimatoprost.

DESIGN: Observational case report.

METHODS: A 68-year-old man developed intense conjunctival hyperemia and cystoid macula edema after switching from latanoprost to bimatoprost 9 months after cataract surgery in an eye at low-risk for this cystoid macular edema.

RESULTS: Bimatoprost was discontinued and diclofenac initiated. After 2 months, visual acuity and ocular hyperemia returned to baseline levels. Fundus examination revealed resolution of cystoid macula edema.

CONCLUSION: It is possible that pseudophakic eyes that develop intense conjunctival hyperemia associated with ocular hypotensive lipids might be at higher risk for developing cystoid macula edema.

Предметные рубрики MeSH